Vol. 20, issue 03, article # 2

Almaev R.Kh., Suvorov A.A. Optical theorem for scattering medium with lens properties. // Atmospheric and oceanic optics. 2007. V. 20. No. 03. P. 189-191.
Copy the reference to clipboard
Abstract:

In this paper we present a generalization of the optical theorem to the case of radiation scattering by a particle placed into a regularly inhomogeneous medium. The generalization was made based on the energy balance analysis of incident, scattered, and absorbed radiation without using traditional assumption about a plane wave scattering in a homogeneous medium surrounding the scatterer.

Back